Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 9

All articles in this issue are freely accessible.

Lower central series and free resolutions of hyperplane arrangements
Henry K. Schenck and Alexander I. Suciu.
Trans. Amer. Math. Soc. 354 (2002), 3409-3433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911506
On the Glauberman and Watanabe correspondences for blocks of finite $p$-solvable groups
M. E. Harris and M. Linckelmann.
Trans. Amer. Math. Soc. 354 (2002), 3435-3453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911507
Braid pictures for Artin groups
Daniel Allcock.
Trans. Amer. Math. Soc. 354 (2002), 3455-3474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911508
Weyl–Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators
Steve Clark and Fritz Gesztesy.
Trans. Amer. Math. Soc. 354 (2002), 3475-3534
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1911509
On the finite-dimensional dynamical systems with limited competition
Xing Liang and Jifa Jiang.
Trans. Amer. Math. Soc. 354 (2002), 3535-3554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911510
On the asymptotic stability for nonautonomous functional differential equations by Lyapunov functionals
László Hatvani.
Trans. Amer. Math. Soc. 354 (2002), 3555-3571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911511
On the profile of the changing sign mountain pass solutions for an elliptic problem
E. N. Dancer and Shusen Yan.
Trans. Amer. Math. Soc. 354 (2002), 3573-3600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911512
Diffusive logistic equation with constant yield harvesting, I: Steady States
Shobha Oruganti, Junping Shi and Ratnasingham Shivaji.
Trans. Amer. Math. Soc. 354 (2002), 3601-3619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911513
Global existence and nonexistence for nonlinear wave equations with damping and source terms
Mohammad A. Rammaha and Theresa A. Strei.
Trans. Amer. Math. Soc. 354 (2002), 3621-3637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911514
Attractors for graph critical rational maps
Alexander Blokh and Michal Misiurewicz.
Trans. Amer. Math. Soc. 354 (2002), 3639-3661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911515
Isomorphisms of function modules, and generalized approximation in modulus
David Blecher and Krzysztof Jarosz.
Trans. Amer. Math. Soc. 354 (2002), 3663-3701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911516
Compactness properties for families of quasistationary solutions of some evolution equations
Giuseppe Savaré.
Trans. Amer. Math. Soc. 354 (2002), 3703-3722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911517
A note on Meyers’ Theorem in $W^{k,1}$
Irene Fonseca, Giovanni Leoni, Jan Malý and Roberto Paroni.
Trans. Amer. Math. Soc. 354 (2002), 3723-3741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911518
Homogeneous weak solenoids
Robbert Fokkink and Lex Oversteegen.
Trans. Amer. Math. Soc. 354 (2002), 3743-3755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911519
Degenerate fibres in the Stone-Cech compactification of the universal bundle of a finite group
David Feldman and Alexander Wilce.
Trans. Amer. Math. Soc. 354 (2002), 3757-3769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911520
Submersions, fibrations and bundles
Gaël Meigniez.
Trans. Amer. Math. Soc. 354 (2002), 3771-3787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911521
The Chromatic Ext Groups $\Ext_{Γ(m+1)}^{0}(BP_{*},M_{2}^{1})$
Ippei Ichigi, Hirofumi Nakai and Douglas C. Ravenel.
Trans. Amer. Math. Soc. 354 (2002), 3789-3813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911522
Euler characters and submanifolds of constant positive curvature
John Douglas Moore.
Trans. Amer. Math. Soc. 354 (2002), 3815-3834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1911523